Addendum to
Mathematische Annalen, Tome 221 (1976), pp. 95-96
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__221_162836,
author = {Andrew John Sommese},
title = {Addendum to },
journal = {Mathematische Annalen},
pages = {95--96},
year = {1976},
volume = {221},
zbl = {0338.14012},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__221_162836/}
}
Andrew John Sommese. Addendum to. Mathematische Annalen, Tome 221 (1976), pp. 95-96. http://geodesic.mathdoc.fr/item/MAN_1976__221_162836/